# SDR USAA2010040790727

- Difficulty date: March 31, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N255AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 25257
- Aircraft time: 80,738 hours, 14,452 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK BETWEEN BS 620 TO BS 752, WL 200, LBL 88.  REPLACED SEAT TRACK BETWEEN BS 620 TO BS 752, WL 200, LBL 88 IAW B767 SRM 51-40-02 & 53-00-52.
